# SDR MASA200602276

- Difficulty date: September 13, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 9,532 hours, 6,394 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7101 DTW.  INBOARD FLIGHT SPOILERS/SPOILERONS CAUTION.  PERFORMED SPOST1 WITH FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
